Vol. 45, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Left Euclidean rings

Hans-Heinrich Brungs

Vol. 45 (1973), No. 1, 27–33

It is easy to expand the definition of a commutative Euclidean domain to non commutative rings with zero divisors. Using such a generalized definition it is proved that matrix rings over Euclidean domains are Euclidean, that left principal ideal domains with finitely many maximal left ideals only, which are assumed to be two sided, are Euclidean and that direct sums of Euclidean rings are Euclidean. It follows from this that semi simple rings with d.c.c. are Euclidean.

Mathematical Subject Classification
Primary: 16A14
Received: 16 December 1971
Published: 1 March 1973
Hans-Heinrich Brungs